Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS Lubbock, TX

June 12, 2015Castro County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2015, 4:15 PM CDT for Castro County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 4:15 PM CDT (21:15 UTC)
Expired
Jun 12, 2015, 5:00 PM CDT
In force
45 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
70.0 mph

County Castro County, TX

The radar

The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:35 PM CDTTSTM WND GST 602 Ne Dimmitt, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS54 KLUB 122115 RRA
SVRLUB
TXC069-122200-
/O.NEW.KLUB.SV.W.0166.150612T2115Z-150612T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
415 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 500 PM CDT

* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIMMITT... 
  MOVING EAST AT 40 MPH.  TWO AREAS OF ROTATION ARE ASSOCIATED WITH 
  THIS STORM.  BOTH ARE EXPECTED TO PASS JUST NORTH OF DIMMITT AND 
  AFFECT US HIGHWAY 385.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DIMMITT...EASTER AND NAZARETH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3445 10200 3447 10248 3468 10249 3475 10236
      3475 10200
TIME...MOT...LOC 2114Z 257DEG 34KT 3457 10232 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$
2 follow-up statements
519 
WWUS54 KLUB 122129
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
429 PM CDT FRI JUN 12 2015

TXC069-122200-
/O.CON.KLUB.SV.W.0166.000000T0000Z-150612T2200Z/
CASTRO TX-
429 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CASTRO COUNTY...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF 
DIMMITT...MOVING EAST AT 40 MPH.  AT 425 PM...DIME SIZE HAIL WAS 
REPORTED TWO MILES NORTH OF DIMMITT.  THIS STORM WILL CONTINUE TO 
AFFECT US HIGHWAY 385 BETWEEN DIMMITT AND HEREFORD.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DIMMITT...EASTER AND NAZARETH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3445 10200 3447 10248 3464 10248 3474 10238
      3475 10236 3475 10200
TIME...MOT...LOC 2128Z 257DEG 34KT 3460 10216 

HAIL...1.25IN
WIND...60MPH

$$
008 
WWUS54 KLUB 122145
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT FRI JUN 12 2015

TXC069-122200-
/O.CON.KLUB.SV.W.0166.000000T0000Z-150612T2200Z/
CASTRO TX-
445 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CASTRO COUNTY...

AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIMMITT... 
MOVING EAST AT 40 MPH.  AT 435PM...THIS STORM GENERATED A 60 MPH 
WIND GUST AT THE DIMMITT MESONET STATION.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DIMMITT AND NAZARETH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3445 10200 3447 10245 3460 10237 3469 10227
      3475 10225 3475 10200
TIME...MOT...LOC 2144Z 263DEG 36KT 3456 10222 

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:38 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 12, 3:38 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
338 PM CDT FRI JUN 12 2015

.SHORT TERM...
...SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL TAKE PLACE THIS
AFTERNOON AND EVENING WITH THE HEAVY RAIN THREAT CONTINUING INTO
TONIGHT...

AS OF 215 PM...RADAR DATA SHOWING ECHOES DEVELOPING ACROSS PARMER
AND NORTHERN BAILEY COUNTIES RIGHT WHERE A SURFACE TROUGH AND
RESIDUAL OUTFLOW BOUNDARY FROM THIS MORNING LAY IN CONJUNCTION WITH
A DRYLINE. SATELLITE IMAGERY CONTINUES TO DEPICT AN AGITATED CUMULUS
FIELD STRETCHING FROM HERE SOUTH TO HOBBS AS AN UPPER JET STREAK AND
UPPER LOW ANCHORED OVER NORTHERN KANSAS PROVIDE LARGE SCALE FORCING
FOR ASCENT. A FRONTAL BOUNDARY NORTH OF AMARILLO MAY ALSO COME INTO
PLAY AS IT REMAINS NEARLY STATIONARY OR SAGS SOUTHWARD.

TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 60S HAVE LED TO AN AXIS
OF SBCAPE OF UP TO 3500 J/KG AS 0-6 KM SHEAR INCREASES TO 30-40
KNOTS. DISCRETE CELLS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING
LARGE HAIL...POSSIBLY TO THE SIZE OF TENNIS BALLS...AS WELL AS
TORNADOES AS 0-1 KM HELICITY INCREASES TO 50-100 M2/S2 WITH FAIRLY
LOW LCLS OF 2500-3500 FEET. SHOULD SEE THE PRIMARY THREAT SHIFT TO
DAMAGING DOWNBURST WINDS THIS EVENING AS CELLS CONGEAL INTO A
COMPLEX/LINE WITH TIME MOVING FROM WEST TO EAST. HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE A CONCERN...ESPECIALLY WITH DISCRETE
RIGHT MOVING STORMS THIS AFTERNOON ONLY TREKKING EAST AROUND 10
KNOTS.

WHILE THIS INITIAL LINE OF STORMS WILL PUSH EAST OF THE ROLLING
PLAINS THIS EVENING...ADDITIONAL DEVELOPMENT TONIGHT WILL BE DRIVEN
BY ONSET OF A NOCTURNAL LOW LEVEL JET RIDING ATOP RESIDUAL COLD
POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. THIS WILL BE THE POINT AT
WHICH HEAVY RAINFALL AND POTENTIAL FLOODING MAY BECOME A MUCH LARGER
ISSUE WITH STORMS REGENERATING UPSTREAM OVER PREVIOUSLY RAINED ON
LOCALES.

WILL CLOSELY MONITOR THIS TREND THROUGH THE WEEKEND FOR POSSIBLE
FLOOD HEADLINES AS MULTIPLE ROUNDS OF STORMS MOVE ACROSS THE SOUTH
PLAINS REGION. NOT EXPECTING WIDESPREAD SEVERE WEATHER OR HEAVY RAIN
AT THIS POINT SATURDAY AS OVERNIGHT/EARLY MORNING ACTIVITY WILL
DICTATE INSTABILITY ALONG WITH A LACK OF ANY PRONOUNCED UPPER
FORCING FOR ASCENT DURING THE DAY. NONETHELESS...A VERY MOIST
AIRMASS AND CYCLONIC FLOW ALOFT WILL WARRANT MENTION OF SCATTERED
STORMS THROUGH THE DAY WITH REFINEMENT COMING LATER AFTER EVALUATING
WHAT PLAYS OUT OVERNIGHT INTO TOMORROW MORNING.

.LONG TERM...
THE PRIMARY CONCERNS REMAIN THE POTENTIAL FOR SEVERE STORMS
SATURDAY EVENING...AND THE POTENTIAL FOR HEAVY RAIN THROUGH
MONDAY.

A SERIES OF SHORTWAVE TROUGHS WILL ROTATE THROUGH A BROAD TROUGH
SLOWLY MOVING ACROSS THE WESTERN AND CENTRAL CONUS THROUGH MONDAY.
A SHORTWAVE COMING THROUGH SATURDAY NIGHT WILL MAINTAIN HIGH
THUNDER CHANCES OVERNIGHT...ESPECIALLY ACROSS THE FAR SRN TX
PANHANDLE AND NRN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS.
T-STORM ACTIVITY MAY BECOME ORGANIZED INTO ONE OR TWO MCS...WHICH
WILL BRING THREATS OF HEAVY RAINFALL AND PERHAPS SEVERE WIND
GUSTS. THE FORECAST FOR SUNDAY WILL DEPEND ON THE EVOLUTION OF THE
STORMS OVERNIGHT. THE ATMOSPHERE MAY BE STABILIZED MOST OF THE DAY
BEFORE THE NEXT SHORTWAVE APPROACHES LATE. NWP SUGGESTS THAT STORM
ACTIVITY WILL BLOSSOM SUNDAY EVENING DUE TO THE LIFT FROM THE
PASSING WAVE...AND WE MAY SEE A REPEAT OF THE THREAT FOR HEAVY
RAIN SUNDAY NIGHT INTO EARLY MONDAY MORNING.

A COLD FRONT MAY SAG INTO OUR AREA ON MONDAY INTO TUESDAY AND
KEEP T-STORM CHANCES GOING DESPITE RIDGING TRYING TO BUILD IN
FROM THE WEST. STARTING WEDNESDAY...THE LATEST MEDIUM-RANGE
GUIDANCE SUGGESTS THAT SUBTROPICAL RIDGES WILL EXPAND FROM WEST
AND EAST ACROSS THE SRN CONUS AND THE JET STREAM WILL SHIFT TO THE
NORTH. HOWEVER...A WEAKNESS BETWEEN THESE RIDGES MAY PERSIST
ACROSS TX AND NM...WHICH COULD LEAD TO ADDITIONAL PRECIP CHANCES
MID TO LATE WEEK....WITH AMPLE MOISTURE EXPECTED TO RESIDE ACROSS
THE REGION.

TEMPS SHOULD BE COOLER THAN AVERAGE THROUGH TUESDAY...WITH A
WARMING TREND STARTING WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  82  61  83 /  40  50  60  40
TULIA         64  81  63  82 /  60  50  60  40
PLAINVIEW     64  82  64  83 /  60  50  70  30
LEVELLAND     66  84  64  87 /  50  40  60  40
LUBBOCK       65  84  66  85 /  60  50  60  30
DENVER CITY   67  89  64  90 /  40  40  40  30
BROWNFIELD    68  88  65  88 /  40  50  50  40
CHILDRESS     69  85  67  87 / 100  60  60  40
SPUR          68  86  66  87 / 100  50  40  30
ASPERMONT     71  89  69  91 /  90  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/33
Hazardous weather outlook, Jun 12, 11:46 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT FRI JUN 12 2015

TXZ021>044-131700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NUMEROUS SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
THIS AFTERNOON ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST
PANHANDLE BEFORE MATURING INTO A SQUALL LINE THIS EVENING
GENERALLY EAST OF THE CAPROCK ESCARPMENT. STRONG INSTABILITY AND
SUFFICIENT WIND SHEAR WILL ALLOW FOR SOME STORMS TO BECOME
SUPERCELLS. VERY LARGE HAIL TO TENNIS BALL SIZE...DOWNBURST WINDS
AROUND 75 MPH AND SOME FLOODING WILL ALL BE POSSIBLE.
ADDITIONALLY...THERE WILL BE A TORNADIC THREAT WITH ANY SUPERCELLS
THAT DEVELOP NEAR OR ALONG A FRONTAL BOUNDARY MOVING WEST TO EAST
ACROSS OUR AREA LATER THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED SEVERE STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH MUCH OF NEXT WEEK BUT IT REMAINS TOO EARLY TO TELL IF
SEVERE WEATHER WILL OCCUR BEYOND SATURDAY. HOWEVER...LOCALLY
HEAVY RAINFALL COULD DEVELOP RESULTING IN THE POSSIBILITY OF
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH
TONIGHT.

In the hours before

Local storm report, Jun 12, 3:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     WALL CLOUD       MULESHOE                34.23N 102.73W
06/12/2015                   BAILEY             TX   FIRE DEPT/RESCUE

            LOOKING EAST AT STORM APPROACHING PROGRESS

&&

EVENT NUMBER LUB1500273

JGD
Local storm report, Jun 12, 4:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
414 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             MULESHOE                34.23N 102.73W
06/12/2015  E1.50 INCH       BAILEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB1500274

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSpecial Weather StatementLUBBriscoe21 min
Jun 12, 2:52 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer38 min
Jun 12, 3:25 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer50 min
Jun 12, 3:28 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer47 min
Jun 12, 3:36 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum24 min
Jun 12, 3:46 PM CDTAreal Flood AdvisoryLUBCochran119 min
Jun 12, 3:49 PM CDTSevere Thunderstorm WarningLUBYoakum26 min
Jun 12, 4:12 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer48 min
Jun 12, 4:14 PM CDTAreal Flood AdvisoryLUBYoakum2 hr
Jun 12, 4:15 PM CDTSevere Thunderstorm WarningLUBYoakum30 min
Jun 12, 4:41 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum34 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningLUBChildress17 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningLUBYoakum32 min
Jun 12, 4:57 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb48 min
Jun 12, 4:59 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher46 min
Jun 12, 5:02 PM CDTSevere Thunderstorm WarningLUBChildress, Hall43 min
Jun 12, 5:15 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum30 min
Jun 12, 5:16 PM CDTSevere Thunderstorm WarningLUBHockley, Terry29 min
Jun 12, 5:24 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher51 min
Jun 12, 5:44 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum31 min
Jun 12, 5:47 PM CDTSevere Thunderstorm WarningLUBHockley, Terry28 min
Jun 12, 5:47 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran28 min
Jun 12, 5:54 PM CDTSevere Thunderstorm WarningLUBHale, Swisher36 min
Jun 12, 5:58 PM CDTSpecial Weather StatementLUBChildress32 min
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningLUBCochran48 min
Jun 12, 6:15 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock30 min
Jun 12, 6:21 PM CDTSevere Thunderstorm WarningLUBYoakum39 min
Jun 12, 6:28 PM CDTAreal Flood AdvisoryLUBChildress2 hr
Jun 12, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock30 min
Jun 12, 6:40 PM CDTSevere Thunderstorm WarningLUBLynn, Terry35 min
Jun 12, 6:42 PM CDTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hale, Lubbock, Motley33 min
Jun 12, 6:45 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock30 min
Jun 12, 6:55 PM CDTSevere Thunderstorm WarningLUBChildress50 min
Jun 12, 6:56 PM CDTSevere Thunderstorm WarningLUBHockley34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.